Toxicities associated with bleomycin.

@article{Fyfe2010ToxicitiesAW,
  title={Toxicities associated with bleomycin.},
  author={Andrew J Fyfe and Pamela McKay},
  journal={The journal of the Royal College of Physicians of Edinburgh},
  year={2010},
  volume={40 3},
  pages={213-5}
}
Bleomycin is an anti-neoplastic antibiotic used in chemotherapeutic regimens for Hodgkin lymphoma, testicular tumour and Kaposi's sarcoma and to induce chemical pleurodesis in malignant effusions. Bleomycin toxicity predominantly affects the skin and lungs. Skin toxicity classically presents as flagellate erythema, a rare drug rash, where the patient appears to have been whipped. Bleomycin-induced pneumonitis is more commonly recognised and can occasionally prove fatal. Although both these… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 15 extracted citations

Bleomycin induced flagellate erythema: Revisiting a unique complication.

Journal of cancer research and therapeutics • 2013
View 5 Excerpts
Highly Influenced

Similar Papers

Loading similar papers…